EconPapers    
Economics at your fingertips  
 

Bourgin‐Yang‐type theorem for a‐compact perturbations of closed operators. Part I. The case of index theories with dimension property

Sergey A. Antonyan, Zalman I. Balanov and Boris D. Gel′man

Abstract and Applied Analysis, 2006, vol. 2006, issue 1

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/AAA/2006/78928

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:2006:y:2006:i:1:n:078928

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:2006:y:2006:i:1:n:078928